Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on quasi-decompositions of irreducible groups


Author: E. F. Cornelius
Journal: Proc. Amer. Math. Soc. 26 (1970), 33-36
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0263917-8
MathSciNet review: 0263917
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A quasi-decomposition theorem is obtained for a torsion free abelian group with quasi-endomorphism algebra satisfying the minimum condition on left ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0263917-8
Keywords: Quasi-isomorphism, quasi-decomposition, quasi-endomorphism algebra, minimum condition, finite topology
Article copyright: © Copyright 1970 American Mathematical Society